# SDR UIEA2019062704604

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 89,004 hours, 16,886 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Broken
- Location: Lt Prv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN PNEUMATIC CHECKS, LH PRV NOT OPENING.  TROUBLESHOOT PER FIM 36-10 848. FOUND BROKEN TERMINAL LUG AT PIN 3 Y347.  REPAIRED BROKEN TERMINAL LUG AT PIN 3 Y347 IAW SWPM 20-30-11. PERFORMED SATISFACTORY OPS CHECK IAW AMM 36-11-18. )
